Major publications by the team in recent years
  • 1A. Al Gerbi, B. Jourdain, E. Clément.

    Ninomiya-Victoir scheme: strong convergence, antithetic version and application to multilevel estimators, in: Monte Carlo Method and Applications, July 2016, vol. 22, no 3, pp. 197-228, https://arxiv.org/abs/1508.06492.

  • 2A. Alfonsi.

    Affine diffusions and related processes: simulation, theory and applications, Bocconi and Springer Series, Mathematics statistics, finance and economics, Springer, 2015.
  • 3A. Alfonsi, P. Blanc.

    Dynamic optimal execution in a mixed-market-impact Hawkes price model, in: Finance and Stochastics, January 2016, https://arxiv.org/abs/1404.0648. [ DOI : 10.1007/s00780-015-0282-y ]

  • 4A. Alfonsi, B. Jourdain, A. Kohatsu-Higa.

    Optimal transport bounds between the time-marginals of a multidimensional diffusion and its Euler scheme, in: Electronic Journal of Probability, 2015, https://arxiv.org/abs/1405.7007.

  • 5H. Amini, A. Minca, A. Sulem.

    Control of interbank contagion under partial information, in: SIAM Journal on Financial Mathematics, December 2015, vol. 6, no 1, 24 p.

  • 6V. Bally, L. Caramellino.

    Convergence and regularity of probability laws by using an interpolation method, in: Annals of Probability, 2017, vol. 45, no 2, pp. 1110–1159.

  • 7A. Bouselmi, D. Lamberton.

    The critical price of the American put near maturity in the jump diffusion model, in: SIAM Journal on Financial Mathematics, May 2016, vol. 7, no 1, pp. 236–272, https://arxiv.org/abs/1406.6615. [ DOI : 10.1137/140965910 ]

  • 8R. Dumitrescu, M.-C. Quenez, A. Sulem.

    A Weak Dynamic Programming Principle for Combined Optimal Stopping/Stochastic Control with Ef-Expectations, in: SIAM Journal on Control and Optimization, 2016, vol. 54, no 4, pp. 2090-2115. [ DOI : 10.1137/15M1027012 ]

  • 9R. Dumitrescu, M.-C. Quenez, A. Sulem.

    Game Options in an Imperfect Market with Default, in: SIAM Journal on Financial Mathematics, January 2017, vol. 8, no 1, pp. 532 - 559. [ DOI : 10.1137/16M1109102 ]

  • 10B. Øksendal, A. Sulem.

    Applied Stochastic Control of Jump Diffusions, Universitext, Second Edition, Springer, Berlin, Heidelberg, New York, 257 pages 2007, 3rd edition to appear in 2019.
Publications of the year

Doctoral Dissertations and Habilitation Theses

Articles in International Peer-Reviewed Journals

Scientific Books (or Scientific Book chapters)

  • 24R. Dumitrescu, M. Grigorova, M.-C. Quenez, A. Sulem.

    BSDEs with default jump, in: Computation and Combinatorics in Dynamics, Stochastics and Control - The Abel Symposium, Rosendal, Norway August 2016, E. Celledoni, G. D. Nunno, K. Ebrahimi-Fard, H. Munthe-Kaas (editors), The Abel Symposia book series, Springer, 2018, vol. 13. [ DOI : 10.1007/978-3-030-01593-0 ]


Other Publications

References in notes
  • 33A. Ahdida, A. Alfonsi, E. Palidda.

    Smile with the Gaussian term structure model, in: Journal of Computational Finance, 2017, https://arxiv.org/abs/1412.7412.

  • 34A. Al Gerbi, B. Jourdain, E. Clément.

    Ninomiya-Victoir scheme : Multilevel Monte-Carlo estimators and discretization of the involved Ordinary Differential Equations, in: ESAIM: Proceedings and Surveys, November 2017, vol. 59, pp. 1-14, https://arxiv.org/abs/1612.07017.

  • 35A. Alfonsi, P. Blanc.

    Extension and calibration of a Hawkes-based optimal execution model, in: Market microstructure and liquidity, August 2016, https://arxiv.org/abs/1506.08740. [ DOI : 10.1142/S2382626616500052 ]

  • 36A. Alfonsi, J. Corbetta, B. Jourdain.

    Sampling of probability measures in the convex order and approximation of Martingale Optimal Transport problems, September 2017, preprint.

  • 37A. Alfonsi, M. Hayashi, A. Kohatsu-Higa.

    Parametrix Methods for One-Dimensional Reflected SDEs, in: Modern Problems of Stochastic Analysis and StatisticsSelected Contributions In Honor of Valentin Konakov, Springer, November 2017, vol. Springer Proceedings in Mathematics & Statistics, no 208.

  • 38A. Alfonsi, A. Kebaier, C. Rey.

    Maximum Likelihood Estimation for Wishart processes, in: Stochastic Processes and their Applications, November 2016, https://arxiv.org/abs/1508.03323. [ DOI : 10.1016/j.spa.2016.04.026 ]

  • 39A. Alfonsi, A. Schied, F. Klöck.

    Multivariate transient price impact and matrix-valued positive definite functions, in: Mathematics of Operations Research, March 2016, https://arxiv.org/abs/1310.4471. [ DOI : 10.1287/moor.2015.0761 ]

  • 40H. Amini, R. Cont, A. Minca.

    Resilience to Contagion in Financial Networks, in: Mathematical Finance, 2013.
  • 41H. Amini, A. Minca, A. Sulem.

    Optimal equity infusions in interbank networks, in: Journal of Financial Stability, August 2017, vol. 31, pp. 1 - 17. [ DOI : 10.1016/j.jfs.2017.05.008 ]

  • 42A. Arnold, E. Carlen, Q. Ju.

    Large-time behavior of non-symmetric Fokker-Planck type equations, in: Communications on Stochastic Analysis, 2008, vol. 2, no 1, pp. 153-175.
  • 43R. Assaraf, B. Jourdain, T. Lelièvre, R. Roux.

    Computation of sensitivities for the invariant measure of a parameter dependent diffusion, in: Stochastics and Partial Differential Equations: Analysis and Computations, October 2017, pp. 1-59, https://arxiv.org/abs/1509.01348. [ DOI : 10.1007/s40072-017-0105-6 ]

  • 44V. Bally, L. Caramellino.

    Asymptotic development for the CLT in total variation distance, in: Bernoulli, 2016, vol. 22, pp. 2442-2485.

  • 45V. Bally, L. Caramellino.

    Regularity of Wiener functionals under a Hörmander type condition of order one, in: Annals of Probability, 2017, vol. 45, no 3, pp. 1488-1511.

  • 46V. Bally, L. Caramellino, P. Pigato.

    Diffusions under a local strong Hörmander condition. Part I: density estimates, December 2016, preprint.

  • 47V. Bally, L. Caramellino, P. Pigato.

    Diffusions under a local strong Hörmander condition. Part II: tube estimates, July 2016, preprint.

  • 48V. Bally, L. Caramellino, G. Poly.

    Convergence in distribution norms in the CLT for non identical distributed random variables, January 2017, preprint.

  • 49V. Bally, L. Caramellino, G. Poly.

    Non universality for the variance of the number of real roots of random trigonometric polynomials, 2017, preprint.

  • 50V. Bally, A. Kohatsu-Higa.

    A probabilistic interpretation of the parametrix method, in: Annals of Applied Probability, 2015, vol. 25, pp. 3095-3138.

  • 51V. Bally, V. Rabiet.

    Asymptotic behavior for multi-scale PDMP's, April 2015, preprint.

  • 52V. Bally, C. Rey.

    Approximation of Markov semigroups in total variation distance, in: Electronic Journal of Probability, 2016, vol. 21, no 12.

  • 53M. Beiglböck, P.-H. Labordère, F. Penkner.

    Model-independent bounds for option prices - a mass transport approach, in: Finance Stoch., 2013, vol. 17, no 3, pp. 477-501.
  • 54R. Chen, A. Minca, A. Sulem.

    Optimal connectivity for a large financial network, in: ESAIM: Proceedings and Surveys, 2017, vol. 59, pp. 43 - 55, Editors : B. Bouchard, E. Gobet and B. Jourdain.

  • 55Q. Dai, K. J. Singleton.

    Specification Analysis of Affine Term Structure Models, in: The Journal of Finance, 2000, vol. 55, no 5, pp. 1943–1978.

  • 56D. Duffie, D. Filipović, W. Schachermayer.

    Affine processes and applications in finance, in: Ann. Appl. Probab., 2003, vol. 13, no 3, pp. 984–1053.

  • 57R. Dumitrescu, C. Labart.

    Numerical approximation of doubly reflected BSDEs with jumps and RCLL obstacles, in: Journal of Mathematical Analysis and applications, October 2016, vol. 442, no 1, pp. 206-243, https://arxiv.org/abs/1406.3612.

  • 58R. Dumitrescu, C. Labart.

    Reflected scheme for doubly reflected BSDEs with jumps and RCLL obstacles, in: Journal of Computational and Applied Mathematics, April 2016, vol. 296, pp. 827-839, https://arxiv.org/abs/1502.02888.

  • 59R. Dumitrescu, M.-C. Quenez, A. Sulem.

    Optimal Stopping for Dynamic Risk Measures with Jumps and Obstacle Problems, in: Journal of Optimization Theory and Applications, 2015, vol. 167, no 1, 23 p. [ DOI : 10.1007/s10957-014-0635-2 ]

  • 60R. Dumitrescu, M.-C. Quenez, A. Sulem.

    Generalized Dynkin games and doubly reflected BSDEs with jumps, in: Electronic Journal of Probability, 2016. [ DOI : 10.1214/16-EJP4568 ]

  • 61R. Dumitrescu, M.-C. Quenez, A. Sulem.

    Mixed generalized Dynkin game and stochastic control in a Markovian framework, in: Stochastics, 2016, vol. 89, no 1, 30 p.

  • 62N. El Karoui, V. Lacoste.

    Multifactor models of the term structure of interest rates, 1992, Preprint University of Paris 6.
  • 63A. Figalli.

    Existence and uniqueness for martingale solutions of SDEs with rough or degenerate coefficients, in: Journal of Functional Analysis, 2008, vol. 254, pp. 109–153.
  • 64C. Fontana, B. Øksendal, A. Sulem.

    Market viability and martingale measures under partial information, in: Methodology and Computing in Applied Probability, 2015, vol. 17, 24 p. [ DOI : 10.1007/s11009-014-9397-4 ]

  • 65J. Fontbona, B. Jourdain.

    A trajectorial interpretation of the dissipations of entropy and Fisher information for stochastic differential equations, in: Annals of Probability, February 2016, vol. 44, no 1, pp. 131-170, https://arxiv.org/abs/1107.3300.

  • 66G. Fort, B. Jourdain, E. Kuhn, T. Lelièvre, G. Stoltz.

    Convergence of the Wang-Landau algorithm, in: Mathematics of Computation, September 2015, vol. 84, no 295. [ DOI : 10.1090/S0025-5718-2015-02952-4 ]

  • 67G. Fort, B. Jourdain, E. Kuhn, T. Lelièvre, G. Stoltz.

    Efficiency of the Wang-Landau Algorithm: A Simple Test Case, in: Applied Mathematics Research eXpress, 2014, vol. 2014, pp. 275-311. [ DOI : 10.1093/amrx/abu003 ]

  • 68G. Fort, B. Jourdain, T. Lelièvre, G. Stoltz.

    Self-Healing Umbrella Sampling: Convergence and efficiency, in: Statistics and Computing, January 2017, vol. 27, no 1, pp. 147–168, https://arxiv.org/abs/1410.2109. [ DOI : 10.1007/s11222-015-9613-2 ]

  • 69N. Fournier, B. Jourdain.

    Stochastic particle approximation of the Keller-Segel equation and two-dimensional generalization of Bessel processes, in: The Annals of Applied Probability : an official journal of the institute of mathematical statistics, November 2017, vol. 27, no 5, pp. 2807-2861, https://arxiv.org/abs/1507.01087.

  • 70J. Garnier, G. Papanicolaou, T. Yang.

    Large deviations for a mean field model of systemic risk, in: SIAM Journal on Financial Mathematics, 2013, vol. 41, no 1, pp. 151–184.
  • 71J. Guyon, P. Henry-Labordère.

    Being particular about calibration, in: Risk, January 2012.
  • 72Y. Hu, B. Øksendal, A. Sulem.

    Singular mean-field control games, in: Stochastic Analysis and Applications, June 2017, vol. 35, no 5, pp. 823 - 851. [ DOI : 10.1080/07362994.2017.1325745 ]

  • 73B. Jourdain, A. Kebaier.

    Non-asymptotic error bounds for The Multilevel Monte Carlo Euler method applied to SDEs with constant diffusion coefficient, August 2017, preprint.

  • 74B. Jourdain, J. Reygner.

    The small noise limit of order-based diffusion processes, in: Electronic Journal of Probability, March 2014, vol. 19, no 29, pp. 1-36, https://arxiv.org/abs/1307.0490. [ DOI : 10.1214/EJP.v19-2906 ]

  • 75B. Jourdain, J. Reygner.

    Capital distribution and portfolio performance in the mean-field Atlas model, in: Annals of Finance, May 2015, vol. 11, no 2, pp. 151-198, https://arxiv.org/abs/1312.5660. [ DOI : 10.1007/s10436-014-0258-5 ]

  • 76B. Jourdain, J. Reygner.

    Optimal convergence rate of the multitype sticky particle approximation of one-dimensional diagonal hyperbolic systems with monotonic initial data, in: Discrete and Continuous Dynamical Systems - Series A, September 2016, vol. 36, no 9, pp. 4963-4996, https://arxiv.org/abs/1507.01085. [ DOI : 10.3934/dcds.2016015 ]

  • 77B. Jourdain, A. Zhou.

    Fake Brownian motion and calibration of a Regime Switching Local Volatility model, July 2016, preprint.

  • 78D. Lépingle.

    Euler scheme for reflected stochastic differential equations, in: Math. Comput. Simulation, 1995, vol. 38, no 1-3, pp. 119–126, Probabilités numériques (Paris, 1992).

  • 79A. Minca.

    Modélisation mathématique de la contagion de défaut; Mathematical modeling of financial contagion, Université Pierre et Marie Curie, Paris 6, September 5 2011.
  • 80A. Minca, A. Sulem.

    Optimal Control of Interbank Contagion Under Complete Information, in: Statistics and Risk Modeling, 2014, vol. 31, no 1, pp. 1001-1026. [ DOI : 10.1524/Strm.2014.5005 ]

  • 81S. Ninomiya, N. Victoir.

    Weak approximation of stochastic differential equations and application to derivative pricing, in: Applied Mathematical Finance, 2008, vol. 15, pp. 107-121.
  • 82M.-C. Quenez, A. Sulem.

    Reflected BSDEs and robust optimal stopping for dynamic risk measures with jumps, in: Stochastic Processes and their Applications, September 2014, vol. 124, no 9, 23 p, https://arxiv.org/abs/1212.6744.

  • 83B. Øksendal, A. Sulem.

    Forward–Backward Stochastic Differential Games and Stochastic Control under Model Uncertainty, in: Journal of Optimization Theory and Applications, April 2014, vol. 161, no 1, pp. 22 - 55. [ DOI : 10.1007/s10957-012-0166-7 ]

  • 84B. Øksendal, A. Sulem.

    Dynamic Robust Duality in Utility Maximization, in: Applied Mathematics and Optimization, 2016, pp. 1-31.

  • 85B. Øksendal, A. Sulem.

    Optimal control of predictive mean-field equations and applications to finance, in: Springer Proceedings in Mathematics & Statistics, Stochastic of Environmental and Financial Economics, Springer Verlag, 2016, vol. 138, pp. 301–320. [ DOI : 10.1007/978-3-319-23425-0 ]